# SDR HNAA2011121300424

- Difficulty date: December 13, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 48,093 hours, 52,760 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE HANDLE WILL NOT SET. WHEN PARK BRAKE HANDLE IS MOVING TOWARD SET, GUST LOCK RELEASES.  TIGHTENED HARDWARE ON PARKING BRAKE AND GUST LOCK STOP BRACKET.  OPS CHECKED GOOD.  OK FOR SERVICE.
